# SDR AALA990276

- Difficulty date: February 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1763
- Make and model: Doug MD-11
- Aircraft serial: 48553
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Chafed
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ORD - FLT 0154 - DURING OVERNIGHT MAINTENANCE, AIRCRAFT WOULD NOT ACCEPT ELECTRICAL POWER OF ANY KIND.  FOUND WIRE BURNED AND SHORTED IN THE FORWARD CARGO BAY LEFT SIDE JUST AFT OF DOOR OPENING.  MAINTENANCE REPLACED AND REPAIRED WIRING ACCORDING TO ESTABLISHED PROCEDURES.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (X)
